On a Fractional Partial Differential Equation with Dominating Linear Part

Research output: Contribution to journalArticleScientificpeer-review

Standard

On a Fractional Partial Differential Equation with Dominating Linear Part. / Gripenberg, G.; Londen, S.-O.; Pruss, J.

In: Mathematical Methods in the Applied Sciences, Vol. 20, 1997, p. 1427-1448.

Research output: Contribution to journalArticleScientificpeer-review

Harvard

APA

Vancouver

Author

Bibtex - Download

@article{c81c7094f27d40bfa497e5d1eee72f7d,
title = "On a Fractional Partial Differential Equation with Dominating Linear Part",
author = "G. Gripenberg and S.-O. Londen and J. Pruss",
year = "1997",
language = "English",
volume = "20",
pages = "1427--1448",
journal = "Mathematical Methods in the Applied Sciences",
issn = "0170-4214",
publisher = "John Wiley and Sons Ltd",

}

RIS - Download

TY - JOUR

T1 - On a Fractional Partial Differential Equation with Dominating Linear Part

AU - Gripenberg, G.

AU - Londen, S.-O.

AU - Pruss, J.

PY - 1997

Y1 - 1997

M3 - Article

VL - 20

SP - 1427

EP - 1448

JO - Mathematical Methods in the Applied Sciences

JF - Mathematical Methods in the Applied Sciences

SN - 0170-4214

ER -

ID: 4929685